# SDR AALA951872

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1402K
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11353
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A34430199
- Condition: Cracked
- Location: Bs 25016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEFT OUTBOARD PROFILE ANGLE CRACKED OUTBOARD SIDE.  INSTALLED DOUBLER PER ESO 51000 DATED 10-27-95.  TST 8,673.  CYCLES, 7,365.  (X)
